Publication:
Option pricing under stochastic environment of volatility and market price of risk

Suggested Citation

Nattakorn Phewchean, Yong Hong Wu, Yongwimon Lenbury Option pricing under stochastic environment of volatility and market price of risk. International Journal of Mathematical Models and Methods in Applied Sciences. Vol.7, No.11 (2013), 927-935. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/32009

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections